# SDR 29GA2018122600001

- Difficulty date: December 25, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N351AG
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 38,300 hours, 43,674 cycles
- Engine: Ge CT79B
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Panel
- Part number: C0069F071
- Condition: Failed
- Location: Ctot
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

FLIGHT# 7006 STT/STX REPORT: ON VECTOR FOR ILS 10 STX  APPARENT LEFT ENGINE FAILURE. CONT. W/VECTOR DECLARED EMERGENCY INTERCEPTED ILS AND LANDED, UPON SHUTDOWN IT WAS OBVIOUS LEFT ENGINE WAS ALREADY FEATHERED IE NO SOUND OR CHANGE IN ENGINE "FEEL" WHEN MOVING LEFT CONDITION LEVER TO FEATHER.   INSPECTED ENGINE INLET/EXHAUST AND BOTH CHIP DETECTORS PER GE MM 72-00-00. NO FAULTS FOUND. CHANGED CTOT PANEL PER AMM 76-10-50-04, OPS CHECKED PER AMM 71-00-00, OPS CHECKED, RAN ENGINES PER GE MM 72-00-00, CHECKS GOOD.
